MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL BD PUREHUB¿ DISINFECTING CAP; PUREHUB DISINFECTING CAP SINGLE

BD MEDICAL (BD WEST) MEDICAL SURGICAL BD PUREHUB¿ DISINFECTING CAP; PUREHUB DISINFECTING CAP SINGLE
Catalog Number 306596
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/14/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that during use of the bd purehub¿ disinfecting cap that sponge separated from cap and stayed stuck to the hub.It was also reported that there was ecessive alcohol in sponge that dripped down patient.
 
Event or Problem Description
It was reported that during use of the bd purehub¿ disinfecting cap that sponge separated from cap and stayed stuck to the hub.It was also reported that there was excessive alcohol in sponge that dripped down patient.
 
Additional Manufacturer Narrative
Investigation summary: since no samples displaying the condition reported are available for examination, we were unable to fully investigate this incident.A device history record review was completed.15 inspections performed, no defects or issues reported.No notifications were written for this batch, nor for the associated assembly batch.Investigation conclusion: based on no sample, the investigation concluded, bd was not able to verify the indicated failure.Root cause description: no root cause can be determined as no samples were received.Rationale: complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.

Brand Name
BD PUREHUB¿ DISINFECTING CAP
Common Device Name
PUREHUB DISINFECTING CAP SINGLE
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
MDR Report Key8134046
Report Number1911916-2018-00757
Device Sequence Number2125513
Product Code LKB
UDI-Device Identifier00382903065967
UDI-Public00382903065967
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 01/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2019
Device Catalogue Number306596
Device Lot Number8130613
Initial Date Received by Manufacturer 11/14/2018
Supplement Date Received by Manufacturer11/14/2018
Initial Report FDA Received Date12/05/2018
Supplement Report FDA Received Date01/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;